I have had irregular periods, now feel nauseous?

I have had irregular periods, now feel nauseous. I saw my doctor about my irregular periods and she prescribed metformin for 12 weeks. After taken metformain for 4 days I feel nauseous, tongue feels like metal and is swollen and painful. What is going on? Should I consult a specialist?

Female
Age: 22
Medications: metformin


My daughter is bloated, nauseous, has sharp pains in her lower abdomen and hasn’t had a period for 4 months

My 15 year old daughter is bloated, nauseous, has sharp pains in her lower abdomen and hasn’t had a period for 4 months… she started her period when she was 14, and it has been irregular since then. It was finally settling down, and then All of a sudden it just disappeared completely. She is nauseous at least once a day, and she is skinny but has been complaining of her stomach being bloated. When she started her period she had cysts and had multiple ultrasounds regarding them. She has also been complaining of sharp pains in her left lower abdomen. It happened 2 months ago, then two weeks later, and then one week after that. There’s no chance at all she’s pregnant, and we were wondering if she could have recurring ovarian cysts ?